# SDR VTZA97349

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transducer
- Condition: Out Of Adjust
- Location: Rt Te Flap
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

IAD/MHT - FLT 6207 - DURING TAXI AT 2140 HOURS ON 6-24-97, RETURNED TO GATE DUE TO FLAP CAP WARNING LIGHT ILLUMINATED ON TAXI OUT TO RUNWAY.  MAINTENANCE INSPECTED AND ADJUSTED FLAP POSITION TRANSDUCER RT SIDE, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
